Article citationsMore>>

M. Sayed, Y. S. Hamed and Y. A. Amer, “Vibration Reduction and Stability of Non-Linear System Subjected to External and Parametric Excitation Forces under a Non- linear Absorber,” International Journal of Contemporary Mathematical Sciences, Vol. 6, No. 22, 2011, pp. 1051-1070.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top